# SDR QMLA2012010412001

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N103VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9054
- Aircraft time: 4,924 hours, 14,201 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 4,361 hours, 8,394 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: O-Ring
- Part number: 9794410560
- Condition: Torn
- Location: Fuel Filter
- Component: Fuel Filter
- Component part number: 0167055010
- Stage of operation: LD
- How discovered: V
- Nature of condition: B, K
- Precautionary procedure: E

## Discrepancy

THE PILOT REPORTED AFTER LANDING, THE NURSE IN THE AFT CABIN STATED HE SMELLED GAS FUMES.  AS THE CREW WAS EXITING THE ACFT, THEY VISUALLY CONFIRMED FUEL LEAKING FROM THE NR 1 ENGINE COWLING.  THE PILOT IMMEDIATELY COMPLIED WITH AN EMERGENCY SHUTDOWN OF THE ENGINE.  AFTER SHUTDOWN, THE PILOT OPENED UP THE NR 1 ENGINE COWLING AND NOTICED FUEL WAS LEAKING FROM THE MAIN FUEL FILTER BOWL.  HE IMMEDIATELY CALLED FOR MX SUPPORT.  THE MECHANIC INSPECTED THE ACFT.  HE FOUND THAT THE O-RING ON THE NR 1 ENGINE FILTER BOWL HAD BEEN TORN.  HE R & R THE O-RING, AND HAD THE PILOT PERFORM A GROUND RUN.  NO LEAKS WERE NOTED AND THE ACFT WAS RETURNED TO SERVICE.  ALL MAINTENANCE WAS PERFORMED IAW MM 73-12-00-900-801-A01.
